# SDR REXA2017111601201

- Difficulty date: November 16, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 7,669 hours, 5,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 7075T6040
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CRACKED AT LWR PART OF RISER.  REPAIRED THE WEB IAW 52-11-04 REPAIR ZONE 2.
